MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 SPIRAL L; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 SPIRAL L; IMPLANTABLE LEAD
Model Number 4678
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead was not implanted successfully due to product performance issue.A new lv lead with a different model was placed.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Revision to the initial mdr in block b5 event description.This supplemental report was created to capture additional information.This complaint no longer meets reportable criteria.
 
Event or Problem Description

Brand Name
ACUITY? X4 SPIRAL L
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23177339
Report Number2124215-2025-68827
Device Sequence Number8881931
Product Code LWP
UDI-Device Identifier00802526524615
UDI-Public(01)00802526524615(17)251031
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number4678
Device Catalogue Number4678
Device Lot Number812611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date10/16/2025
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexMale